A method for solving mathematical physics problems
Doklady Akademii Nauk, Tome 192 (1970) no. 5, pp. 1007-1010
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1970_192_5_a15,
author = {Ya. N. Fel'd},
title = {A method for solving mathematical physics problems},
journal = {Doklady Akademii Nauk},
pages = {1007--1010},
year = {1970},
volume = {192},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1970_192_5_a15/}
}
Ya. N. Fel'd. A method for solving mathematical physics problems. Doklady Akademii Nauk, Tome 192 (1970) no. 5, pp. 1007-1010. http://geodesic.mathdoc.fr/item/DAN_1970_192_5_a15/